Top answers from doctors based on your search:
Disclaimer

depo provera heavy period

A 26-year-old female asked:
Dr. Jane Van Dis
17 years experience in Obstetrics and Gynecology
Difficult: I'm so sorry you are going through this. It is a known side effect of the shot, and I hope your health care provider mentioned that. The best soluti ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 46-year-old female asked:
Dr. Charles Whiting
26 years experience in Obstetrics and Gynecology
Sort of: The most common side effect of Depo Provera (medroxyprogesterone) is irregular bleeding. This is especially true after your first two injections. The ... Read More
A 28-year-old female asked:
Dr. Jeff Livingston
21 years experience in Obstetrics and Gynecology
Get help: Irregular periods are one of the most common problems obgyns treat. If this is one time problem it usually resolves on its own. If this is a recurring ... Read More
A 23-year-old female asked:
Dr. Philip Miller
46 years experience in Family Medicine
Side effet: Unfortunately, heavy bleeding is a side effect of the Depo-Provera progesterone injection. Usually, these symptoms will disappear over the next 3-4 mo ... Read More
1
1 comment
A 29-year-old female asked:
Dr. Anne Phelan-adams
Specializes in Family Medicine
Depends: It's common to have discharge after cryotherapy, but, that said, it's unusual to have delayed heavy bleeding like you describe. Cryotherapy shouldn't ... Read More
A 33-year-old female asked:
Dr. Michael Sparacino
36 years experience in Family Medicine
See below: This is very common. Usually periods will self-regulate within 6 months. If they persist, see your doctor.
2
2 thanks
A 31-year-old female asked:
Dr. Wendy Askew
23 years experience in Obstetrics and Gynecology
It happens: It is most likely breakthrough bleeding due to the effects of the Depo-Provera on the linig of the uterus. Irregular bleeding is common on the Depo-P ... Read More
1
1 thank
A 24-year-old female asked:
Dr. Gregory Lewis
43 years experience in Urology
See answer : The most common side effect of depo-provera are irregular menstrual periods. Birth control is not an exact science and it depends on your body and you ... Read More
A 41-year-old female asked:
Dr. Bryan Treacy
34 years experience in Gynecology
Variable: Depo Provera (medroxyprogesterone) is a strong hormone for contraception which frequently stops women from menstruating. The drug is usually out of yo ... Read More
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month